About Me: Male, 39, chennai, India, member since Feb 2010
My name is prasanth living in india. my age is 32 years I have been smoking min. 10 cigarettes per day from the past 10 years
and an alcoholic for 5 years(average 1 quar
[More]ter per day). recently i have also abused COREX for the past one year(min 1 botle
per day) due to this my smoking also doubled. Now iam experiencing the below health problems.
1.Unusual sound of breathing in the night
2.Muscle cramps in all parts of the body
3.slight Pain in the lower abdomen when in empty stomach, frequent urination
4.some times i also get poking like pain in the liver and kidney area for a short duration
5.Recently last week, i drank alcohol continuously for three days without properly eating food. form 4th day i had stopped
drinking. that day when i ate something, i had loose motions. Urine and stools smelled foul. also i had vomiting sensation
Then i toook lots of cocunut water and butter milk. that day night the condition was better and after two days i was fine.
Till that day i was sweating also. Like this it happend 3 times in the past one year..
6.When i took corex, i experienced constipation. At first when i began taking corex, there were days that i didnt go for
stools for three days continuously. Urine and stools smelled very badly.
7.Tremors in hands. Ex: if i hold a glass of water. It will shake. Low stamina
7. If i stopped all these substances for some days, it will be fine
Now iam willing to leave all these habits and recover from the ill eIffects.. am afraid some thing is going wrong and want to
have a thorough medical check up , treatment and proper education and councelling.Please tell me how to go about it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.